# SDR CA000712015

- Difficulty date: June 21, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 9,938 hours
- Engine: Pwa PT6A135
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Part number: C3FS23843
- Condition: Malfunctioned
- Location: Lock
- Component: Door, Dhav, C3FS21925
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) DURING FLIGHT IN ROUGH TURBULENCE, THE REAR CARGO DOOR CAME OPEN.  THE FLIGHT CREW ADVISED THAT THE LOCKS HAD BEEN SECURED AND LOCKED.  THE AIRCRAFT IS HERE UNDERGOING REPAIR.  INSPECTED THE LOCKS AND CAN FIND NO PROBLEM WITH THEM AS OF YET.
